# SDR FDEA201906291428

- Difficulty date: June 29, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N137FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 61206
- Aircraft time: 5,469 hours, 2,345 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE STRONG SMELL OF" DIRTY SOCKS" ON CLIMB OUT. POSSIBLE FUME EVENT. ACCOMPLISHED A VISUAL INSPECTION OF THE PACK COMPARTMENTS NO DEFECTS FOUND. ACCOMPLISHED VISUAL INSPECTION OF RIGHT AND LEFT HAND ENGINES FOR ANY EXTERNAL OIL LEAKS NON FOUND. STARTED APU RAN EACH PACK INDIVIDUALLY OFF OF APU AIR NO FUMES OR ODERS IN COCKPIT OF A/C. PERFORMED ENGINE RUN AS PER JRH  CHAPTER 6 AND RAN EACH ENG AND PNEUMATIC SYSTEM INDIVIDUALLY. AGAIN NO FUMES OR ODERS IN THE A/C.  ALL PERFORMED AS PER FIM 21-00-21-2.  A/C IS OK FOR  SERVICE.
